# SDR SWIA201334652

- Difficulty date: September 16, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 25,386 hours, 21,131 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0 DEGREES WHEN SELECTING FLAPS FROM 0 TO 8 DEGREES.   FLT#5517 RESET FLAPS, RAN FLAPS FULL CYCLES.  MX CONTROL HAS ENTERED A LIMITATION MCI.  OK TO CONTINUE SERVICE FOR 10 FLIGHT CYCLES AS IAW AD.
